# SDR QXEA2024110800265

- Difficulty date: November 3, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 19,733 hours, 12,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLOSURE OF L1 DOOR, RAMP REPORTS VENT FLAP IS WIGGLY AND NOT FLUSH WITH FUSELAGE. REMOVED FROM SERVICE. ON ARRIVAL L1 DOOR WAS NOT ARMED. PERFORMED GVI OF L1 DOOR VENT FLAP - NDN. CLOSED AND ARMED DOOR AND CONFIRMED VENT FLAP OPERATES AND CLOSES NORMALLY. NO PARTS REPLACED. RETURNED TO SERVICE.
